# SDR FDEA201512304105

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778399206
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 44R CORRODED BETWEEN FRAMES 38 - 38.1.  REPAIRED THE STRINGER IAW SRM 53-10-14-201 FIG 201.  MAJOR REPAIR IAW GMM 6-2-100.
